Hi, I'm on the beginning of my 4th pack of combination B/C pills and at the end of the last pack, during the sugar pills, I had sex without the use of a condom. He didn't ejaculate inside me. My period came the very next day as I expected, as it always comes around the 3rd day of the sugar pill. My period is usually 3-4 days, with the last two days being pretty light, and the first days being a normal flow. However, the period I had this time was only 2 days, the normal flow dwindling by the first night and not even enough to fill a panty liner by the second day. I felt slight cramps on friday, exactly a week after the incident, however it wasn't intense and lasted less than an hour. And today, I felt very slight nausea in the morning, however I wasn't sure if this was due to nerves as I also started my first exams today. I take my pill on time quite often, 9:30pm every night, but sometimes I do forget, however if I do forget, I'll take two pills at 9:30 the next day. And I've never missed more than one pill in a row. I'm not sure wether I'm pregnant or not.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.